Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 356, NWS Tallahassee, FL

July 31, 2012Bay County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 31, 2012, 8:28 AM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 8:28 AM CDT (13:28 UTC)
Expired
Jul 31, 2012, 9:15 AM CDT
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 33 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
431 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WUUS52 KTAE 311328
SVRTAE
FLC005-131-133-311415-
/O.NEW.KTAE.SV.W.0356.120731T1328Z-120731T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 AM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...              
  SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 915 AM CDT

* AT 822 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  16 MILES NORTHWEST OF SANTA ROSA BEACH TO 16 MILES EAST OF SANTA   
  ROSA BEACH...AND MOVING SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  SEMINOLE HILLS...CHOCTAW BEACH...INLET BEACH...GRAYTON             
  BEACH...SEAGROVE BEACH...SEASIDE...SUNNYSIDE...FOUR MILE           
  VILLAGE...SANDESTIN...  GULF PINES AND MIRAMAR BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3071 8639 3055 8587 3022 8590 3032 8615
      3038 8640 3040 8640 3040 8634 3043 8632
      3041 8629 3043 8624 3039 8615 3039 8613
      3041 8613 3047 8621 3047 8640
TIME...MOT...LOC 1327Z 000DEG 16KT 3057 8637 3041 8597

$$

38-GODSEY
1 follow-up statement
220 
WWUS52 KTAE 311400
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT TUE JUL 31 2012

FLC133-311410-
/O.CAN.KTAE.SV.W.0356.000000T0000Z-120731T1415Z/
WASHINGTON FL-
900 AM CDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
WASHINGTON COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA. 

LAT...LON 3061 8640 3043 8602 3039 8599 3041 8596
      3041 8590 3023 8590 3022 8590 3032 8615
      3038 8640 3040 8640 3040 8634 3043 8632
      3041 8629 3043 8624 3039 8613 3047 8621
      3047 8640
TIME...MOT...LOC 1400Z 000DEG 16KT 3042 8637 3026 8597

$$

FLC005-131-311415-
/O.CON.KTAE.SV.W.0356.000000T0000Z-120731T1415Z/
BAY FL-WALTON FL-
900 AM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHWESTERN WALTON AND WEST CENTRAL BAY COUNTIES...

AT 855 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TURQUOISE BEACH TO HOLLYWOOD BEACH...MOVING SOUTH AT
20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEAGROVE BEACH...SEASIDE...BLUE MOUNTAIN BEACH...LAGUNA BEACH...
SUNNYSIDE...FOUR MILE VILLAGE...SANDESTIN...GULF PINES AND MIRAMAR
BEACH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3061 8640 3043 8602 3039 8599 3041 8596
      3041 8590 3023 8590 3022 8590 3032 8615
      3038 8640 3040 8640 3040 8634 3043 8632
      3041 8629 3043 8624 3039 8613 3047 8621
      3047 8640
TIME...MOT...LOC 1400Z 000DEG 16KT 3042 8637 3026 8597

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:33 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 31, 3:33 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 AM EDT Tue Jul 31 2012

...Chance of Severe Storms with Damaging Winds Today...

.SHORT TERM...
[Tuesday through Thursday] Our main concern for this forecast cycle
is the potential for severe storms today. Several intense
thunderstorms have been organizing into a Mesoscale Convective
System (MCS) in central and northern AL this early morning. The
deep layer northerly winds over the Southeast U.S. indicate that this
system (or another one like it) will propagate close to (or
possibly into) our forecast area shortly before or after dawn.
It's unclear whether this particular MCS will be the system that
hits our region today, or if a different system (spawned by outflow
and/or residual MCV from the central AL system) will generate near or
over our area later this morning or early afternoon. The various
Convection Allowing Models (CAM) differ on the details somewhat,
but they all generally agree that a rather strong MCS will plow through
a good portion of our forecast area some time today. These types
of systems tend to produce more widespread wind damage than our
normal, more isolated, summertime "pulse severe" storms. To a
lesser extent, severe hail (quarter size or larger) and localized
flooding are also possible. Even a brief tornado can't be ruled
out. This could be one of our more widespread severe storm events
in some time.

As 500 mb heights gradually begin to rise a bit over the next few
days, we expect to see a gradual reduction in rain chances. We
will still have north- northwest mid-upper tropospheric winds and
some weak short waves propagating through the mean eastern U.S.
long wave trough, but much of our rain chances will likely come
from the more typical mesoscale forcing like sea breeze and
outflow boundaries. Our PoP will be near average, but our high
temperatures may sneak up to slightly above average. With the
expected continuation of high boundary layer moisture, we could
approach heat advisory conditions in a few areas each afternoon.
There could be another ramp-up in our chance for severe storms
Thursday afternoon, and the SPC has outlooked our region in a
"Slight Risk" for that day.

.LONG TERM...
[Friday through next Tuesday] By Friday upper level pattern
consists of a ridge over Texas and ridging over the Atlantic. Flow
across the CONUS will be mainly zonal above the aforementioned
ridge with a small trof exiting the Atlantic coast near the
Carolinas. GFS model is hinting that some MCS features may
continue to develop as they have over the past few days and ride
the ridge and enter our western CWA on Friday. As the Atlantic
ridge strengthens and pushes farther west our prevailing flow will
become more southerly. PoP chances will be near climatological. By
Monday a Low pressure system begins to move through the Great
Lakes as it propagates towards the East Coast accompanying trough
moves through our northern CWA which could lead to enhanced
rainfall chances. Through the extended period Max/Min temps will
remain near climo with Highs in the lower to mid 90s and lows in
the middle 70s.

&&

.AVIATION...
Some low ceilings and vis restrictions are possible until dawn.
Main concern tonight will be the approaching MCS that is currently
over northwestern Alabama. Scattered thunderstorms that are
producing gusty winds and low visibilities will begin to impact DHN
by early morning hours. All other terminals are expected to see
impacts from thunderstorms tomorrow afternoon.

&&

.MARINE...
Because of the unusually strong MCS signal offered by the various
CAM NWP guidance, we are making the rare move of attempting to
forecast a mesoscale wind event over the coastal waters this
afternoon. The mean synoptic wind will be out of the west to
southwest at 10 to 15 KT, but if the MCS develops as expected, then
it (or its outflow) will cause strong north winds later today. Some
of the guidance forecasts sustained surface winds of 40 to 55 KT,
but for now we will forecast a 3-6 hour period of 15 to 25 KT winds.
Because of the uncertainty in this forecast, and because it would
mainly be convective and short-lived, we won't issue a Small Craft
Advisory at this time. Our local SWAN run only build the seas up to
3 FT, perhaps because of the short fetch. Winds and seas will
quickly return to the synoptic flow this evening.

&&

.FIRE WEATHER...
Relative humidity levels are expected to remain above critical
thresholds for the next several days, so red flag conditions are
unlikely.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   91  74  93  74  94 /  80  40  40  20  40
Panama City   88  77  91  78  91 /  80  40  40  20  40
Dothan        89  74  95  75  96 /  80  30  30  20  40
Albany        89  74  94  75  96 /  70  30  30  20  40
Valdosta      89  72  91  73  93 /  80  30  40  20  40
Cross City    90  73  89  72  92 /  60  40  50  30  40
Apalachicola  87  77  89  78  90 /  80  50  40  20  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

LONG TERM/AVIATION/FIRE WX...Lamers/Walsh
REST OF DISCUSSION...Fournier
Hazardous weather outlook, Jul 31, 3:42 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 AM EDT TUE JUL 31 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-010845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
442 AM EDT TUE JUL 31 2012 /342 AM CDT TUE JUL 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...CHANCE OF SEVERE STORMS TODAY...

A DISTURBANCE TO THE NORTH WILL MOVE INTO OUR REGION
TODAY...BRINGING NUMEROUS THUNDERSTORMS WITH IT. SOME OF THESE
STORMS COULD BE SEVERE...WITH DAMAGING WIND GUSTS AND FREQUENT
LIGHTNING BEING THE MAIN THREATS. HOWEVER...LARGE HAIL AND EVEN A
BRIEF...ISOLATED TORNADO CAN NOT BE RULED OUT. LOCALIZED FLOODING
IS ALSO POSSIBLE. THIS EVENT COULD BE MORE WIDESPREAD THAN SOME OF
OUR RECENT SEVERE WEATHER EVENTS. WHILE IT IS STILL UNCLEAR
EXACTLY WHEN THE GREATEST CHANCE FOR SEVERE STORMS WILL BE TODAY...WE
DO THINK THE THREAT WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
EACH DAY. CONDITIONS MAY BECOME MORE FAVORABLE ONCE AGAIN FOR
SEVERE THUNDERSTORMS ON FRIDAY...AND THE STORM PREDICTION CENTER
IS FORECASTING A SLIGHT RISK OF SEVERE STORMS ON THAT DAY.
OTHERWISE...THE THREAT IS EXPECTED TO BE MORE SPOTTY AND MARGINAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jul 31, 7:01 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
801 AM EDT TUE JUL 31 2012

FLZ007>011-108-311300-
HOLMES FL-NORTH WALTON FL-JACKSON FL-CENTRAL WALTON FL-SOUTH WALTON
FL-WASHINGTON FL-
701 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR HOLMES...WESTERN
JACKSON...NORTHEASTERN WALTON AND NORTHERN WASHINGTON COUNTIES IN
THE FLORIDA PANHANDLE...

* UNTIL 800 AM CDT

AT 658 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
FLORALA TO 12 MILES SOUTHEAST OF SLOCOMB...MOVING SOUTHEAST AT 25
MPH.

THESE STORMS WILL BE NEAR...
  BONIFAY BY 740 AM CDT.
  CHIPLEY BY 745 AM CDT.
  6 MILES NORTH OF VERNON BY 800 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3099 8637 3099 8547 3066 8522 3059 8611
TIME...MOT...LOC 1200Z 309DEG 21KT 3092 8621 3095 8550

38-GODSEY
Local storm report, Jul 31, 7:54 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
854 AM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND GST     1 N DE FUNIAK SPRINGS   30.74N 86.12W
07/31/2012  E0 MPH           WALTON             FL   TRAINED SPOTTER

            TSTM WIND GUST ESTIMATED AT 60 MPH WITH PEA SIZE HAIL.

&&

BOLDEN
Special weather statement, Jul 31, 8:10 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
910 AM EDT TUE JUL 31 2012

FLZ008-010-012-108-112-311415-
INLAND BAY FL-CENTRAL WALTON FL-SOUTH WALTON FL-COASTAL BAY
FL-WASHINGTON FL-
810 AM CDT TUE JUL 31 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BAY...SOUTH WALTON AND
SOUTHERN WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 915 AM CDT

AT 805 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SANTA ROSA
BEACH TO 18 MILES SOUTHEAST OF VERNON...MOVING SOUTHEAST AT 25 MPH.

PEOPLE IN BAY...SOUTHERN WALTON AND SOUTHERN WASHINGTON
COUNTIES...INCLUDING THE CITIES OF SANTA ROSA BEACH...LYNN
HAVEN...PANAMA CITY AND CALLAWAY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE AT (8 5 0)
9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3040 8640 3040 8634 3043 8632 3041 8629
      3043 8624 3039 8613 3045 8617 3048 8625
      3045 8639 3056 8640 3056 8539 3011 8539
      3013 8569 3016 8568 3015 8571 3012 8571
      3012 8574 3027 8600 3038 8640
TIME...MOT...LOC 1309Z 330DEG 21KT 3046 8625 3046 8545

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:16 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson44 min
Jul 31, 5:09 AM CDTSpecial Marine WarningTAE66 min
Jul 31, 7:01 AM CDTSpecial Weather StatementTAEHolmes59 min
Jul 31, 7:35 AM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington40 min
Jul 31, 8:10 AM CDTSpecial Weather StatementTAEBay65 min
Jul 31, 8:25 AM CDTSpecial Marine WarningTAE2 hr
Jul 31, 10:24 AM CDTSpecial Marine WarningTAE2 hr
Jul 31, 10:29 AM CDTSpecial Marine WarningTAE91 min
Jul 31, 10:34 AM CDTSpecial Marine WarningTAE56 min
Jul 31, 11:24 AM CDTSpecial Marine WarningTAE51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.